# SDR DALA100199950

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- Aircraft time: 100,393 hours, 86,628 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING THE LANDING PHASE OF FLIGHT AFT LT LAVATORY SMOKE DETECTOR SOUNDED IN ALARM.  THE F/A REPORTED A VISIBLE HAZE IN THE FIRST CLASS CABIN.  LOG ALSO MADE NOTE OF A HOT ELECTRICAL ODOR BUT LOCATION OF ODOR WAS NOT SPECIFIED.  MX WAS NOT ABLE TO FIND ANY SOURCE FOR THE SMOKE OR ODOR.  ACFT WILL FERRY TO BE PARKED AS ORIGINALLY SCHEDULED.
